Boundary value problems and optimal control problems for linear loaded equations of hyperbolic type
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 232-241
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a5,
author = {M. T. Dzhenaliev (Jenaliyev)},
title = {Boundary value problems and optimal control problems for linear loaded equations of hyperbolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {232--241},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a5/}
}
TY - JOUR AU - M. T. Dzhenaliev (Jenaliyev) TI - Boundary value problems and optimal control problems for linear loaded equations of hyperbolic type JO - Differencialʹnye uravneniâ PY - 1992 SP - 232 EP - 241 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a5/ LA - ru ID - DE_1992_28_2_a5 ER -
M. T. Dzhenaliev (Jenaliyev). Boundary value problems and optimal control problems for linear loaded equations of hyperbolic type. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 232-241. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a5/